MathSciNet Relay Station
MathSciNet bibliographic data
MR1005608 (90j:46058) 46L55 (22D25 22D35 46L05 46L60 46M05)
Doplicher, Sergio; Roberts, John E. Endomorphisms of $C\sp *$-algebras, cross products and duality for compact groups. Ann. of Math. (2) 130 (1989), no. 1, 75–119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement